Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-08-2007, 08:19 PM
Patty
Guest
 
Posts: n/a
Default No Subject

After constantly coughing for almost one year with bronchitis, I was given factive after taking numerous antibiotics.<br>On the 8th day I broke out with a hideous rash, first torso, face, neck, back, legs, and feet. The itching on my feet drove me crazy. The itching would not stop.<br>I did not know that this particular drug would cause these horrible hives.<br>My face is also splotchy with the hives.<br>I saw the nurse practitioner this past Friday. She gave me a shot, but the hives have worsened. I've been taking benedryl and will take a cool Aveeno bath to lessen the itching.<br>I sure hope this goes away soon.<br>I did not read about the side effects prior to taking the meds because I was desperate(sp) to relieve my coughing.<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:29 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.